# SDR SIMA20120626001

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 20,356 hours, 17,510 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920PLT4SM76
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3209 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED A BLEED LEAK MESSAGE ON EICAS.  THE CREW COMPLETED THE EPC AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LEAK AT SECTION 1, 3, 5 AND 11.  REMOVED AND REPLACED THE O-RING IAW AMM 36-11-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
